| Model Number |
4000 |
| Medical Device Problem Code |
Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
Event or Problem Description
The customer reported emitter intermittent failure after several minutes of use.No patient impact or consequences reported.